advertisement
Question
Posted by: huss07 | 2010/05/17

leg pain

hello again doc,

after my gall bladder surgery the surgeon had me wear socks up to my knee (i am obese ) which were tight. i had them on for like a week now my right leg pains on my upper right thigh down the whole leg my varicose veins are disappearing and a part of my left thigh is numb i have had the pain since been 3 months know please advise. hope am not asking much

thanks again,

huss07

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Huss 07
The stockings is used to prevent deep vein thrombosis in your legs, but yours may be too tight and causing pressure on the nerve just under the knee. Please let your doctor look at your legs, to see if you can stop wearing them and also to check that you did not develop a clot in your uppper leg L.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/05/18

Hallo Huss 07
The stockings is used to prevent deep vein thrombosis in your legs, but yours may be too tight and causing pressure on the nerve just under the knee. Please let your doctor look at your legs, to see if you can stop wearing them and also to check that you did not develop a clot in your uppper leg L.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement